My ugly stretch marks

I am an undergraduate in one of the universities in the country.  I have stretch marks all over my body. Kindly let me know what could have caused this kind of problem as well as the possible remedies. Thanks.

Yetunde (by SMS)

Yemi-Esan assumes duty as Acting Head of Service

Stretch marks commonly appear during or after pregnancy but can also appear in teenagers after a sudden growth spurt as well as in adolescents who are rapidly growing. These kinds of stretch marks aren’t dangerous, and they often disappear over time. However, steroid creams, lotions, and pills can also cause stretch marks by decreasing the skin’s ability to stretch. Therefore, if you are using such creams and lotions (Toning and Skin Lightening Creams) you will need to avoid them. In addition, some ailments can cause stretch marks by increasing the amount of cortisone in your body. My advice will be for you to wait for a while to see if the stretch marks will disappear. If not, a comprehensive medical check up with a doctor will be advisable.

Comments